# SDR MALA040868

- Difficulty date: November 18, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 29,382 hours, 25,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAWS INSPECTION, FOUND EMERGENCY LIGHT ASSOCIATED WITH POWER SUPPLY 24LN INOP.  BATTERY PACK IN POWER SUPPLY 24LN INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK AND POWER SUPPLY.  OPS CHECK GOOD.
